MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD SAFETYGLIDE; NEEDLE, HYPODERMIC, SINGLE LUMEN

BECTON DICKINSON MEDICAL SYSTEMS BD SAFETYGLIDE; NEEDLE, HYPODERMIC, SINGLE LUMEN
Catalog Number 306616
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd needle sftygld 25x1 rb mck needle pulled out of hub.Verbatim: rcc received a complaint via email.Email(s) attached.This needle came detached from the leuer lock and was in the patient's arm.(b)(6) 2026: any adverse event or serious injury reported to patient or healthcare professional? if yes, please provide the details.It was unclear if the patient received the full vaccine or not since the needle came out and some fluid leaked afterwards but it was assumed that they received the majority of the vaccine.No injury noted, rn removed needle that was left in patient's arm.Can you please provide an exact date of event in format dd-mmm-yyyy? 22-12-2025.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
(b)(4) - supplemental mdr - needle pulled out of hub.One sample and one photo were received.Visual inspection showed that the sample lacked a plastic shield, the needle was separated from the hub, and approximately 40% of the needle outer diameter was covered with epoxy.The reported issue was confirmed through sample analysis, and the photo provided was consistent with the condition of the received sample.A probable root cause is a potential jam at the cannulator that may have created the defect and subsequently went undetected in later processes.Verification of the cannulator was performed, and the equipment settings and product flow were found to be correct.A device history record review was completed for material number 306616, lot 5093367, confirming that all in process and final visual inspections were performed as required, with no quality notifications related to the reported condition.The lot met acceptance criteria per the inspection control plan, was approved for shipment, and complied with applicable product specifications.Complaints received for this device and condition will continue to be tracked and trended, with information documented in monthly trend reports.The business team regularly reviews this data to identify and monitor any emerging trends.
 
Event or Problem Description
No additional information was provided.

Brand Name
BD SAFETYGLIDE
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24117632
Report Number1213809-2026-00016
Device Sequence Number20330345
Product Code FMI
UDI-Device Identifier10612479262598
UDI-Public(01)10612479262598
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K951254
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number306616
Device Lot Number5093367
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/31/2025
Supplement Date Received by Manufacturer02/17/2026
Initial Report FDA Received Date01/20/2026
Supplement Report FDA Received Date02/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown